RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2005, Volume 41, Number 3, Pages 396–407 (Mi de11247)  

This article is cited in 5 scientific papers (total in 5 papers)

Partial Differential Equations

The Bitsadze–Samarskii Problem for Douglis Analytic Functions

A. P. Soldatov

Institute of Applied Mathematics and Automation, Nalchik

Full text: PDF file (1602 kB)

English version:
Differential Equations, 2005, 41:3, 416–428

Bibliographic databases:

UDC: 517.956
Received: 17.01.2003

Citation: A. P. Soldatov, “The Bitsadze–Samarskii Problem for Douglis Analytic Functions”, Differ. Uravn., 41:3 (2005), 396–407; Differ. Equ., 41:3 (2005), 416–428

Citation in format AMSBIB
\Bibitem{Sol05}
\by A.~P.~Soldatov
\paper The Bitsadze--Samarskii Problem for Douglis Analytic Functions
\jour Differ. Uravn.
\yr 2005
\vol 41
\issue 3
\pages 396--407
\mathnet{http://mi.mathnet.ru/de11247}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2200655}
\transl
\jour Differ. Equ.
\yr 2005
\vol 41
\issue 3
\pages 416--428
\crossref{https://doi.org/10.1007/s10625-005-0173-7}


Linking options:
  • http://mi.mathnet.ru/eng/de11247
  • http://mi.mathnet.ru/eng/de/v41/i3/p396

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. L. Skubachevskii, “Nonclassical boundary value problems. I”, Journal of Mathematical Sciences, 155:2 (2008), 199–334  mathnet  crossref  mathscinet  zmath  elib
    2. A. L. Skubachevskii, “On Necessary Conditions for the Fredholm Solvability of Nonlocal Elliptic Problems”, Proc. Steklov Inst. Math., 260 (2008), 238–253  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    3. A. L. Skubachevskii, “Nonclassical boundary-value problems. II”, Journal of Mathematical Sciences, 166:4 (2010), 377–561  mathnet  crossref  mathscinet  elib
    4. P. L. Gurevich, “Elliptic problems with nonlocal boundary conditions and Feller semigroups”, Journal of Mathematical Sciences, 182:3 (2012), 255–440  mathnet  crossref  mathscinet  zmath
    5. A. L. Skubachevskii, “Asymptotic formulas for solutions of nonlocal elliptic problems”, Proc. Steklov Inst. Math., 269 (2010), 218–234  mathnet  crossref  mathscinet  zmath  isi  elib  elib
  • Number of views:
    This page:68
    Full text:47

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020